# SDR CALA2015081400669

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 82,353 hours, 8,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 318665
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, CABIN ZONE D RT STATION 1581 - 1665, TWO EACH EMER AREA LIGHTS FOUND DIM.  CABIN ZONE D RT DOOR NR 3 OVERHEAD ONE EACH BATTERY PACK M33401 REPLACED IAW AMM33-51-06 & EMER LIGHT TEST FOUND NORMAL IAW AMM 33-51-00.
